Title: Rumor source detection for rumor spreading on random increasing trees
Authors: Fuchs, Michael
Yu, Pei-Duo
應用數學系
Department of Applied Mathematics
Keywords: Rumor spreading;rumor center;detection probability;random increasing trees.
Issue Date: 6-Jan-2015
Abstract: In a recent paper, Shah and Zaman proposed the rumor center as an effective rumor source estimator for rumor spreading on random graphs. They proved for a very general random tree model that the detection probability remains positive as the number of nodes to which the rumor has spread tends to infinity. Moreover, they derived explicit asymptotic formulas for the detection probability of random d - regular trees and random geometric trees. In this paper, we derive asymptotic formulas for the detection probability of grown simple families of random increasing trees. These families of random trees contain important random tree models as special cases, e. g., binary search trees, recursive trees and plane- oriented recursive trees. Our results show that the detection probability varies from 0 to 1 across these families. Moreover, a brief discussion of the rumor center for unordered trees is given as well.
URI: http://dx.doi.org/10.1214/ECP.v20-3743
http://hdl.handle.net/11536/124216
ISSN: 1083-589X
DOI: 10.1214/ECP.v20-3743
Journal: ELECTRONIC COMMUNICATIONS IN PROBABILITY
Volume: 20
End Page: 12
Appears in Collections:Articles